# SDR R61A2020051800494

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 15,132 hours, 10,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011804
- Condition: Discharged
- Location: Cabin
- Part time: 8,445 hours, 5,855 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING #6 EMERGENCY LIGHT INOPERATIVE.  R/R #4 EMERGENCY LIGHT BATTERY, OPS CHECK GOOD.
